# SDR CWQR20131016044

- Difficulty date: October 16, 2013
- Submitted: October 24, 2013
- Operation: General aviation
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 6,502 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 67113311
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE,  FOUND THE AFT MAIN CABIN DOOR HINGE HALF VERTICAL ATTACH FLANGE CRACKED FROM THE EDGE OF THE PART 0.60" INWARD.  NDT INSPECTION VERIFIED CRACK.  R & R HINGE HALF ASSY. SUBMITTED SERVICE CONDITON REPORT TO MFG REF NR 672273.
